Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 148, Number 2

All articles in this issue are freely accessible.

Higher products
Gerald J. Porter.
Trans. Amer. Math. Soc. 148 (1970), 315-345
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0256397
Analytic sheaves of local cohomology
Yum-tong Siu.
Trans. Amer. Math. Soc. 148 (1970), 347-366
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0257403
A density theorem with an application to gap power series
K. G. Binmore.
Trans. Amer. Math. Soc. 148 (1970), 367-384
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0255776
Representation theorems for complemented algebras
Freda E. Alexander.
Trans. Amer. Math. Soc. 148 (1970), 385-398
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0275159
Strongly separable pairings of rings
Robert S. Cunningham.
Trans. Amer. Math. Soc. 148 (1970), 399-416
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0255615
The pseudo-circle is not homogeneous
James T. Rogers.
Trans. Amer. Math. Soc. 148 (1970), 417-428
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0256362
Recursive functions modulo $CO-r$-maximal sets
Manuel Lerman.
Trans. Amer. Math. Soc. 148 (1970), 429-444
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0265157
Compact imbedding theorems for quasibounded domains
Robert A. Adams.
Trans. Amer. Math. Soc. 148 (1970), 445-459
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0257723
Convolutions with kernels having singularities on a sphere
Robert S. Strichartz.
Trans. Amer. Math. Soc. 148 (1970), 461-471
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0256219
Nice homology coalgebras
A. K. Bousfield.
Trans. Amer. Math. Soc. 148 (1970), 473-489
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0258919
Sur le relèvement des representations modulaires d’un groupe fini
François Aribaud.
Trans. Amer. Math. Soc. 148 (1970), 491-499
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0257246
Mesures associées aux fonctionnelles additives de Markov. I
D. Revuz.
Trans. Amer. Math. Soc. 148 (1970), 501-531
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0279890
Finite nilpotent characteristic nonverbal groups
Orin Chein.
Trans. Amer. Math. Soc. 148 (1970), 533-548
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0257194
Injective and projective Heyting algebras
Raymond Balbes and Alfred Horn.
Trans. Amer. Math. Soc. 148 (1970), 549-559
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0256952
A class of decompositions of $E^{n}$ which are factors of $E^{n+1}$
John L. Bailey.
Trans. Amer. Math. Soc. 148 (1970), 561-575
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0264637
Characterizations of $C^{∗} $-algebras. II
T. W. Palmer.
Trans. Amer. Math. Soc. 148 (1970), 577-588
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0262842
Nest generated intersection rings in Tychonoff spaces
A. K. Steiner and E. F. Steiner.
Trans. Amer. Math. Soc. 148 (1970), 589-601
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0263032
A topologically strongly mixing symbolic minimal set
K. E. Petersen.
Trans. Amer. Math. Soc. 148 (1970), 603-612
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0259884
Some remarks on self-dual locally compact Abelian groups
Lawrence Corwin.
Trans. Amer. Math. Soc. 148 (1970), 613-622
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0269775
Corrections to: “On sequential convergence”
R. M. Dudley.
Trans. Amer. Math. Soc. 148 (1970), 623-624
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0257959
Errata to: “Vector cross products on manifolds”
Alfred Gray.
Trans. Amer. Math. Soc. 148 (1970), 625
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0259823
American Mathematical Society